# SDR REXA00016

- Difficulty date: November 27, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N407BH
- Make and model: Saab SF340A
- Aircraft serial: 340A078
- System (JASC): 3110 · Instrument Panel
- Part: Panel
- Part number: 6226209008
- Part serial: 537
- Condition: Burned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B

## Discrepancy

LEFT AND RIGHT PUSHER DISARM, L+R PUSH 1+2, L+R DRIVE XFER, AND ALL 4 GPWS LIGHT CAME ON SIMUTANIOUSLY ILLUMINATED IN CRUISE AND REMAINED ON FOR ENTIRE FLIGHT.  ALSO, HAD L+R PROP DE-ICE STATUS LIGHTS, IGNITION STATUS LIGHTS ILLUMINATED.  L+R MODE SELECT PANEL DIGIT LIGHTS ILLUMINATED BRIGHTLY AND COULD NOT BE CONTROLLED BY DIGITS RHEOSTAT.  STRONG ELECTRICAL FUMES FOR REMAINDER OF FLIGHT FOLLOWED ALL OF THIS.  FOUND LEFT MODE SELECT PANEL BURNED, AND REPLACED.  RIGHT MODE SELECT PANEL WAS ALSO REPLACED DUE TO BEING INOPERATIVE.  (M)
